# SDR DALA2021032901837

- Difficulty date: March 28, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 77,612 hours, 15,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1804 DURING SERVICE CHECK MAINTENANCE FOUND EMERGENCY LIGHTS ROW 33 THROUGH 38 ARE INOPERATIVE. CORRECTIVE ACTION: REPLACED EMERGENCY BATTERY M0732. SYSTEM OPERATION IS NORMAL. (LP 7446368)
